# SDR SWAA2025103130085

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 67,712 hours, 40,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R2 DOOR SLIDE GIRT HANGING DOWN EXCESSIVELY. AFT SIDE HOOK AND LOOP STRIP EXPOSED.  SECURED AFT R2 DOOR EMERGENCY SLIDE GIRT IN REF TO SIP.
